Alert archive / Texas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 49, NWS Amarillo, TX

June 7, 2014Deaf Smith County, Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Jun 7, 2014, 8:48 PM CDT for Deaf Smith County, Texas. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2014, 8:48 PM CDT (01:48 UTC)
Expired
Jun 7, 2014, 9:45 PM CDT
In force
57 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

County Deaf Smith County, TX

The radar

The Cannon AFB radar (KFDX), 91 km from the middle of the area, began a volume at 01:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 5:44 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 1.8 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2014-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 11 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2014-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
11 J/kg
Mixed-layer CIN
-422 J/kg
Mixed-layer LCL
1959 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
323 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

946 
WUUS54 KAMA 080148
SVRAMA
TXC117-080245-
/O.NEW.KAMA.SV.W.0049.140608T0148Z-140608T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
848 PM CDT SAT JUN 7 2014

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN DEAF SMITH COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 945 PM CDT

* AT 847 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PING
  PONG BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. 
  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 5 MILES WEST
  OF HEREFORD TO 5 MILES SOUTH OF BOOTLEG...AND MOVING EAST AT 10
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  HEREFORD...           BOOTLEG...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 3474 10292 3488 10292 3501 10249 3476 10226
      3474 10237
TIME...MOT...LOC 0148Z 277DEG 8KT 3481 10248 3476 10284

$$

CLK
3 follow-up statements
306 
WWUS54 KAMA 080218
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
918 PM CDT SAT JUN 7 2014

TXC117-080245-
/O.CON.KAMA.SV.W.0049.000000T0000Z-140608T0245Z/
DEAF SMITH TX-
918 PM CDT SAT JUN 7 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN DEAF
SMITH COUNTY UNTIL 945 PM CDT...

AT 918 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PING PONG
BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 4 MILES WEST OF
HEREFORD TO 4 MILES SOUTH OF BOOTLEG...MOVING EAST AT 10 MPH.

* LOCATIONS IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS
INCLUDE...
  HEREFORD...           BOOTLEG...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 3474 10292 3488 10292 3501 10249 3476 10226
      3474 10237
TIME...MOT...LOC 0218Z 277DEG 8KT 3482 10246 3477 10279

$$

CLK
172 
WWUS54 KAMA 080229
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
929 PM CDT SAT JUN 7 2014

TXC117-080245-
/O.CON.KAMA.SV.W.0049.000000T0000Z-140608T0245Z/
DEAF SMITH TX-
929 PM CDT SAT JUN 7 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN DEAF
SMITH COUNTY UNTIL 945 PM CDT...

AT 929 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PING PONG
BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF
HEREFORD TO 4 MILES SOUTHEAST OF BOOTLEG...MOVING EAST AT 10 MPH.

* LOCATIONS IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS
INCLUDE...
  HEREFORD...           BOOTLEG...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 3474 10287 3485 10287 3499 10247 3476 10226
      3474 10237
TIME...MOT...LOC 0230Z 277DEG 8KT 3491 10252 3478 10276

$$

CLK
428 
WWUS54 KAMA 080240
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
940 PM CDT SAT JUN 7 2014

TXC117-080245-
/O.CON.KAMA.SV.W.0049.000000T0000Z-140608T0245Z/
DEAF SMITH TX-
940 PM CDT SAT JUN 7 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
DEAF SMITH COUNTY UNTIL 945 PM CDT...

AT 940 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PING PONG
BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST OF
HEREFORD TO 7 MILES NORTHWEST OF BLACK...MOVING EAST AT 10 MPH.

* LOCATIONS IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS
INCLUDE...
  HEREFORD...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 3474 10280 3487 10276 3498 10251 3499 10247
      3476 10226 3474 10237
TIME...MOT...LOC 0240Z 277DEG 8KT 3494 10248 3476 10267

$$

CLK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 8:40 PM CDT, 8 minutes earlier.

Area forecast discussion, Jun 7, 8:40 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
840 PM CDT SAT JUN 7 2014

.UPDATE...
BASED ON PREVIOUS COUPLE DAYS OF HEAVY RAINFALL AMOUNTS...LATEST
ROUND OF SHOWERS AND TSTMS MOVING INTO THE AREA ALONG WITH MOST
RECENT QPFERD DISCUSSION...HAVE DECIDED TO ISSUE A FLASH FLOOD WATCH
FOR SRN TX PNHDL EFFECTIVE UNTIL 18Z SUNDAY. UPDATED PRODUCTS AND FFA
BULLETIN OUT AS SOON AS POSSIBLE.

ANDRADE

&&

.PREV DISCUSSION... /ISSUED 649 PM CDT SAT JUN 7 2014/

AVIATION...
FOR THE 00Z TAFS...STORMS JUST NOW ORGANIZING OVER ERN PLAINS OF NEW
MEXICO AND TRANSLATING E OR SE. EXPECT THESE STORMS TO MOVE INTO THE
TX AND OK PNHDLS THIS EVENING AND TONIGHT...AND PSBLY AFFECT ONE OR
MORE OF THE TERMINAL SITES. HAVE INCORPORATED VCTS AT ALL TAF SITES
FOR A PERIOD OF TIME BEGINNING LATER THIS EVENING. THE THREAT FOR
MORE SHOWERS AND TSTMS EXISTS ON SUNDAY ACROSS THE REGION. HOWEVER...
CONFIDENCE IS LOW AS TO WHEN...WHERE...OR IF ANY TERMINAL SITE WILL
BE IMPACTED SO HAVE OPTED TO LEAVE THAT ELEMENT OUT OF THIS FCST CYCLE
AT THIS TIME.

ANDRADE

PREV DISCUSSION... /ISSUED 558 PM CDT SAT JUN 7 2014/

UPDATE...
TORNADO WATCH 255 HAS BEEN ISSUED FOR THE SRN TX PNHDL UNTIL 1 AM
SUNDAY. GRIDS AND PRODUCTS HAVE BEEN UPDATED AND SENT.

ANDRADE

PREV DISCUSSION... /ISSUED 332 PM CDT SAT JUN 7 2014/

DISCUSSION...
OUTFLOW-ENHANCED FRONTAL BOUNDARY HAS MOVED WELL SOUTH OF FORECAST
AREA...WITH FAVORED ZONE FOR LOW-LEVEL CONVERGENCE REMOVED FROM
TEXAS PANHANDLE AT THIS TIME.  SOMEWHAT DRIER AIR AT 850 MB HAS
MOVED INTO NORTHEAST PART OF FORECAST AREA...WITH RUC40 DEPICTING
ZONE OF 850 MOISTURE FLUX CONVERGENCE ALSO SOUTH OF FORECAST AREA.
EASTERLY LOW-LEVEL FLOW ACROSS PANHANDLES HAS KEPT SURFACE MOISTURE
SUPPLIED.

GOES SOUNDER DATA SHOW INCREASING INSTABILITIES ACROSS SOUTHERN AND
WESTERN PARTS OF FORECAST AREA WHERE SOME CLEARING HAS OCCURRED.
EXPECT THAT CONVECTION WILL HAVE A DELAYED START...UNTIL ADEQUATE
DYNAMICS ARRIVE FROM WEST.  AS 300 MB JET STREAK ARRIVES...INCREASING
SOUTHERLY LOW-LEVEL FLOW SHOULD CAUSE BOUNDARY TO LIFT INTO TEXAS
PANHANDLE.

THUS...NUMEROUS TO SCATTERED THUNDERSTORMS EXPECTED TONIGHT.
IMPROVING WIND PROFILES WILL SUPPORT SEVERE THUNDERSTORMS AND HEAVY
RAINS...PARTICULARLY ACROSS SOUTHERN PART OF FORECAST AREA.  MINOR
TWEAKS TO POPS HAVE BEEN MADE...BUT OTHERWISE NO SIGNIFICANT CHANGES
TO EARLIER FORECAST.  03

COCKRELL

FIRE WEATHER...
NO ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THROUGH
SATURDAY.  MINIMUM RELATIVE HUMIDITIES WILL REMAIN WELL ABOVE 20
PERCENT.  NO EXCESSIVE WINDS ARE EXPECTED.  03

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR THE FOLLOWING
     ZONES: ARMSTRONG...CARSON...COLLINGSWORTH...DEAF SMITH...
     DONLEY...GRAY...OLDHAM...POTTER...RANDALL...WHEELER.

OK...NONE.

&&
Hazardous weather outlook, Jun 7, 6:09 PM CDT, 2 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
609 PM CDT SAT JUN 7 2014

OKZ001>003-TXZ001>020-081100-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
609 PM CDT SAT JUN 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TONIGHT.

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS THE OKLAHOMA
AND TEXAS PANHANDLES THROUGH TONIGHT. SOME STORMS WILL LIKELY BECOME
SEVERE...WITH LARGE HAIL UP TO BASEBALL SIZE...DAMAGING WINDS TO
AROUND 70 MPH...ISOLATED TORNADOES...AND FLASH FLOODING POSSIBLE. THE
GREATEST POTENTIAL FOR SEVERE WEATHER WILL BE ACROSS THE SOUTHERN
TEXAS PANHANDLE...WHERE A TORNADO WATCH IS IN EFFECT UNTIL 1 AM
SUNDAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS WILL REMAIN POSSIBLE ACROSS MUCH OF THE TEXAS AND OKLAHOMA
PANHANDLES SUNDAY AND MONDAY. SOME STORMS DURING THIS TIME FRAME MAY
BECOME SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND FLASH FLOODING
THE MAIN HAZARDS.

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ACROSS PARTS OF THE AREA
WEDNESDAY AND THURSDAY. IF STORMS FORM...THEY ARE EXPECTED TO REMAIN
BELOW SEVERE LEVELS AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE OKLAHOMA
AND TEXAS PANHANDLES SHOULD CONTINUE TO REMAIN ALERT AND BE READY FOR
POSSIBLE ACTIVATION AT TIMES THROUGH MONDAY.

ANDRADE

In the hours before

Special weather statement, Jun 7, 8:34 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
834 PM CDT SAT JUN 7 2014

TXZ001-006-080215-
DALLAM TX-HARTLEY TX-
834 PM CDT SAT JUN 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HARTLEY AND WESTERN
DALLAM COUNTIES UNTIL 915 PM CDT...

AT 834 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THUNDERSTORMS WERE RAPIDLY DEVELOPING ALONG A LINE EXTENDING FROM 3
MILES SOUTHEAST OF TEXLINE TO 4 MILES SOUTHWEST OF WARE TO 3 MILES
SOUTHWEST OF AMISTAD...MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  DALHART...            WARE...               TEXLINE...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.

LAT...LON 3641 10304 3649 10252 3596 10237 3573 10304
TIME...MOT...LOC 0134Z 270DEG 11KT 3634 10297 3613 10274
          3590 10317

CLK
Special weather statement, Jun 7, 8:42 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
842 PM CDT SAT JUN 7 2014

TXZ016-080230-
DEAF SMITH TX-
842 PM CDT SAT JUN 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DEAF SMITH COUNTY UNTIL
930 PM CDT...

AT 842 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES SOUTH OF BOOTLEG...OR 24 MILES WEST OF
HEREFORD...MOVING EAST AT 10 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  BOOTLEG...

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.

LAT...LON 3474 10291 3486 10292 3497 10255 3475 10244
TIME...MOT...LOC 0142Z 261DEG 10KT 3478 10280

CLK

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 8:34 PM CDTSpecial Weather StatementAMADallam41 min
Jun 7, 8:42 PM CDTSpecial Weather StatementAMADeaf Smith48 min
Jun 7, 8:50 PM CDTSevere Thunderstorm WarningAMACollingsworth, Donley, Gray, Wheeler55 min
Jun 7, 8:53 PM CDTFlash Flood WatchAMAArmstrong, Carson, Collingsworth, Dallam, Deaf Smith, Donley and 14 more28 hr
Jun 7, 9:00 PM CDTSevere Thunderstorm WarningAMAArmstrong, Donley60 min
Jun 7, 9:02 PM CDTAreal Flood AdvisoryAMADeaf Smith3 hr
Jun 7, 9:13 PM CDTTornado WarningAMACollingsworth, Donley47 min
Jun 7, 9:34 PM CDTAreal Flood AdvisoryAMADallam, Deaf Smith, Hartley, Oldham116 min
Jun 7, 9:46 PM CDTSevere Thunderstorm WarningAMACollingsworth, Wheeler59 min
Jun 7, 10:01 PM CDTSevere Thunderstorm WarningAMACollingsworth, Donley59 min
Jun 7, 10:23 PM CDTAreal Flood AdvisoryAMADeaf Smith, Oldham, Potter, Randall2 hr
Jun 7, 10:33 PM CDTSpecial Weather StatementAMAHutchinson42 min
Jun 7, 10:45 PM CDTSpecial Weather StatementAMADonley45 min
Jun 7, 10:50 PM CDTSpecial Weather StatementAMAArmstrong, Carson25 min
Jun 7, 10:56 PM CDTFlash Flood WarningAMACollingsworth, Donley2 hr
Jun 7, 10:58 PM CDTSevere Thunderstorm WarningAMACollingsworth32 min
Jun 7, 11:31 PM CDTSevere Thunderstorm WarningAMAArmstrong, Carson, Potter, Randall48 min
Jun 8, 12:10 AM CDTSpecial Weather StatementAMACollingsworth, Donley, Wheeler65 min
Jun 8, 12:56 AM CDTAreal Flood WarningAMACollingsworth2 hr
Jun 8, 1:00 AM CDTFlash Flood WarningAMACollingsworth2 hr
Jun 8, 1:47 AM CDTAreal Flood AdvisoryAMAWheeler2 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.